No Cover Image

Journal article 402 views

Estimates for the number of solutions of a class of semilinear elliptic problems / Vitaly Moroz

Doklady Mathematics, Volume: 59, Issue: 1, Pages: 116 - 118

Swansea University Author: Vitaly Moroz

Full text not available from this repository: check for access using links below.

Published in: Doklady Mathematics
ISSN: 1064-5624 1531-8362
Published: 1999
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa37309
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 116
End Page: 118